MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. SJM RIGID SADDLE RING; RING, ANNULOPLASTY

ST. JUDE MEDICAL, INC. SJM RIGID SADDLE RING; RING, ANNULOPLASTY
Model Number RSAR-32
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Arrhythmia (1721)
Date of Event 09/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding this event has been requested.The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
It was reported on (b)(6) 2021, a 32mm sjm rigid saddle ring was implanted.During procedure, the patient lost a lot of blood which could have led to anima.The patient was received 1 unit of packed cells (pc).On (b)(6) 2021, the patient presented with arrhythmia due to the ring being stitched near the av node.Rhythm disorders are a common complications for this kind of procedure.A permanent pacemaker was considered but at time has not been implanted.The ring was reported to be performing as intended.The patient was reported to be in stable condition and since has been discharged.(crd_985 - arb pmcf; eu1671-309; ) (b)(4).
 
Additional Manufacturer Narrative
An event of arrhythmia and anima was reported.A more comprehensive assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
SJM RIGID SADDLE RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
177 east county road b
st. paul MN 55117
MDR Report Key12548185
Report Number3007113487-2021-00049
Device Sequence Number17016145
Product Code KRH
UDI-Device Identifier05414734009454
UDI-Public05414734009454
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K042734
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2026
Device Model NumberRSAR-32
Device Catalogue NumberRSAR-32
Device Lot Number7931589
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight66